RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pacific J. Math., 2015, Volume 279, Issue 1, Pages 423–446 (Mi pjm1)  

On the equations defining affine algebraic groups

Vladimir L. Popovab

a Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina 8, Moscow 119991, Russia
b National Research University Higher School of Economics, Myasnitskaya 20, Moscow 101000, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00160
Supported by grant 14-01-00160.


DOI: https://doi.org/10.2140/pjm.2015.279.423


Bibliographic databases:

ArXiv: 1508.02860
Document Type: Article
Received: 28.05.2015
Revised: 11.08.2015
Accepted:11.08.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/pjm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019